# SDR 04FDEA00975

- Difficulty date: April 16, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 15,305 hours, 7,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE AREAS OF CORROSION ON SEAT TRACK FLANGE SEAT TRACK 1L BETWEEN FRAMES 26-28.  REPAIRED SEAT TRACK IAW A300-600 FREIGHTER SRM 53-10-16 FIG 201 WITH SPLICE REPAIR BETWEEN FRAMES 26.5 TO 29.5.
